# SDR AALA202105179004

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 56,841 hours, 25,716 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 341000051
- Part serial: 49728D1
- Condition: Faulted
- Location: Nr 2
- Part time: 48,322 hours, 22,668 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 2 AGENT #2 DISCHARGE AMBER LIGHT ON OVERHEAD PANEL AME ON DURING CLIMB. REMOVED AND REPLACED #2 ENGINE #2 FIRE EXTINGUISHER BOTTLE IAW AMM 26-21-41. FIRE TEST NORMAL.
